# SDR 2012F00253

- Difficulty date: November 6, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N287MC
- Make and model: Cessna 650
- Aircraft serial: 7096
- Aircraft time: 5,204 hours, 4,220 cycles
- Engine: Garrtt TFE7314R
- Engine time: 5,095 hours, 4,139 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607852
- Part serial: 031405700727
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT DURING LANDING FLARE, AS POWER IS BROUGHT TO IDLE, THE RT ENGINE OIL PRESSURE LIGHT ILLUMINATED AND OIL PRESSURE DROPPED BELOW 25 PSI, GRADUALLY ROSE TO 30 PSI.    PERFORMED AN OPS CHECK IAW ENGINE MANUAL AND WAS ABLE TO DUPLICATE THE DISCREPANCY.  INSTALLED AN OIL PUMP ASSEMBLY, IAW MM.  PERFORMED OPS AND LEAK CHECK OF THE OIL PUMP, NO DEFECTS WERE NOTED.  ACFT RETURNED TO SERVICE.
